# SDR IPXA2020081058865

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 22,467 hours, 13,811 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: A3231214020000
- Part serial: B838
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANDING GEAR FREE FALL EMERGENCY EXT HANDLE BALL JOINT DAMAGED.  DAMAGE IS .750" DEFLECTION, .375" CHIP AND .125" DEEP ON UPPER BALL JOINT.  ACP BLEND REPAIR & DETAILED INSP, PER EO 77454.  NO FURTHER DAMAGE NOTED.  DEFERRED PER EO A300-2560-77454-A, D-716239 CREATED.  ACCOMPLISHED EO A300-2560-77454-B PERMANANT REPAIR, PER PARA 6A.
